Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 1, pp 78–83 | Cite as

Asymptotic behavior of the lagrange points in the Taylor formula

  • V. V. Ivanov
  • Yu. G. Nikonorov
Article

Keywords

Asymptotic Behavior Lagrange Point Taylor Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. G. Nikonorov, “On the integral mean value theorem,” Sibirsk. Mat. Zh.,34, No. 6, 150–152 (1993).Google Scholar
  2. 2.
    I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Gostekhizdat, Moscow (1957).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • V. V. Ivanov
    • 1
  • Yu. G. Nikonorov
    • 1
  1. 1.Novosibirsk

Personalised recommendations